A 22-year-old female asked:
I am experiencing constipation with green stool on accutane, normal or should i stop taking accutane?
1 doctor answer • 2 doctors weighed in
Pathology 49 years experience
See below: Green stool per se is not a problem. If you were prescribed accutane you should consult the doctor who prescribed it. For green stool check this site for info:
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine
605 viewsReviewed >2 years ago
Last updated Jul 26, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.